# SDR CALA2015030493206

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 69,019 hours, 26,152 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE OPENING FOR FUEL PANEL 540JB HAS ELONGATED SCREW HOLE.  REPAIRED HOLE IAW ECRA 5720-02637.  REQUIRES 1ST INSPECTION AFTER ACFT 1ST FLIGHT AT 31.1K FC 54.6K FH & SUBSEQUENT INSPECTIONS A T 3.6K FC 4.5K FH IAW SRI 57-21-11 TBL 203.  CURRENT PTC 26152 PT T 69019.
